# SDR R61A2021102500825

- Difficulty date: October 25, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N137HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000231
- Aircraft time: 29,541 hours, 22,497 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: 17122053003
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE THE AC WAS ON HEAVY VISIT MAINTENANCE FOUND L/H WING LOWER SKIN CRACKED AROUND FASTENER 3.500" OTBD OF RIB 4A AND 3.250" AFT OF SPAR 2. REPAIRED L/H WING LOWER SKIN DOUBLER AND INTERNAL SPLICE 
AROUND FASTENER 3.500" OTBD OF RIB 4A AND 3.250" AFT OF SPAR 2 IAW ETD2021-170-032992.
